# SDR P5CA2018110800347

- Difficulty date: November 7, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 79,123 hours, 20,939 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R FWD WINDOW EICAS MSG ON LANDING( RESET AND ACCOMPLISHED R WINDOW HEAT BITE IAW AMM 30-40-00 OPS CHECKED  NORMAL AT THIS TIME )
